shortcut to content
Minnesota State University, Mankato
Minnesota State University, Mankato

Schedule of Events

Page address: http://ahn.mnsu.edu/nursing/forum/schedule.html

Time

Event

4:30-5:15 p.m.

Registration

5:15-5:30 p.m.

Welcome

Dr. Patricia Young, President, Mu Lambda Chapter & Dr. Julie Hebenstreit, Chairperson, School of Nursing

 

Preview Posters

5:30-6:20 p.m.

Presentation Sessions

Each 50-minute session will include a 30-minute presentation followed by a 20-minute breakout session for active participation.

·        Connect:  Dr. Hans Peter de Ruiter will share international perspectives of nursing.

·        Engage:  A team of nurses from Hennepin County Medical Center will share their nursing units’ experience at integrating family care.

·        Influence:  Former Minnesota Sen. Kathy Sheran will share how nurses can influence health care policy.

6:25-6:55 p.m.

Poster Session, Refreshments, & Networking

7:00-7:50 p.m.

Presentation Sessions

Each 50-minute session will include a 30-minute presentation followed by a 20-minute breakout session for active participation.

·        Connect:  Dr. Hans Peter de Ruiter will share international perspectives of nursing.

·        Engage:  A team of nurses from Hennepin County Medical Center will share their nursing units’ experience at integrating family care.

·        Influence:  Former Minnesota Sen. Kathy Sheran will share how nurses can influence health care policy.

Complete evaluations at end of session for Continuing Education hours

8:00-8:20 p.m.

**Special Student Session

Undergraduate Student Session:  Internships

·        A student panel and Dr. Patricia Young share information on internship opportunities.

7:50-8:30 p.m.

Poster Session & Networking

·       Complete and turn in evaluations for contact hour certificate